# SDR IPXA10561157

- Difficulty date: July 5, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30011
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, LT HORIZONTAL STAB EXTERNAL UPPER SKIN SURFACE IS DENTED 67 INCHES FROM INBD, 4 INCHES AFT OF AUX SPAR.  AREA FOUND TO BE OUT OF LIMITS ON CUSTOMER CARD 879126 DUE TO AREA OF DENT IS LARGER THAN 1.5 SQ IN.  REPAIRED IAW ATS ER NR 10-3458 AND EO NR B757-5510-38780-A.
